my husband has same problems.He lost 50 pounds in last 14 months.He was treated once with antibiotic,but they never checked if the bacteria is eradicated.He still has a lot of problems,his stomach can't digest right,can only eat bland,small meals and has discomfort all the time.Next mont he has been scheduled for another endoscopy,to see what's the problem.If you have H.Pylori infection,your stomach can not work properly and if you don't digest food right,you can't absorb it eather,so you're loosing your weight....
my dr has me on previcid for the last three weeks.
now he has given me the antibiotic treatment.
i am afraid to take them because one of the side effects is nausea. i am already so nausea, dont want to take an antibiotic that will make it worse.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.